Vol. 12, No. 1, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The invariance of symmetric functions of singular values

Marvin David Marcus and H. Minc

Vol. 12 (1962), No. 1, 327–332
Mathematical Subject Classification
Primary: 15.30
Milestones
Received: 16 January 1961
Published: 1 March 1962
Authors
Marvin David Marcus
H. Minc